MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE

TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE
Model Number REF 471-09-P
Medical Device Problem Codes Partial Blockage (1065); Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that following proper dilation, the tracheal cannula could initially be placed without difficulty.However, after the introducer was removed, a small rubber cone (a transition element to compensate for the change in calibre between the guide wire, introducer and cannula tip) remained in the lumen of the tracheal cannula.This led to a near complete occlusion, meaning that ventilation via the newly placed tracheal cannula was not possible.The situation was recognised immediately.The cannula was removed and the airway was secured by alternative means.Subsequently, a second dilation tracheotomy set was used, with which the tracheal cannula could be inserted without complications.The patient was not at risk, as the response was prompt and appropriate.
 
Additional Manufacturer Narrative
According to the complaint description after the introducer was removed, a small rubber cone (a transition element to compensate for the change in calibre between the guide wire, introducer, and cannula tip) remained in the lumen of the tracheal cannula.The sample was discarded.However, based on the description the error pattern could be confirmed.Based on the complaint description the issue could be assigned to the known failure pattern concerning the silicone sleeve separation investigated within capa-000444.Tracing of the lot number revealed no recurrences of the same issue within the batch; the incoming goods inspection and production data are inconspicuous.However, no batch-related issue could be identified, and - according to the risk assessment it is still within an acceptable range.Nevertheless, the investigation within capa-000444 showed that the cause is associated with the production/bonding process, however application errors cannot be completely ruled out.

Brand Name
TRACOE VARIO TRACHEOSTOMY TUBE
Common Device Name
TRACOE VARIO TRACHEOSTOMY TUBE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key25730559
Report Number8010485-2025-76431
Device Sequence Number18802865
Product Code JOH
UDI-Device Identifier04035324019342
UDI-Public4035324019342
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 471-09-P
Device Catalogue NumberREF 471-09-P
Device Lot Number1100047362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale